# SDR R61A201708030556

- Difficulty date: July 17, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 34,732 hours, 20,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 8007907370
- Condition: Corroded
- Location: Fuselage
- Part time: 34,732 hours, 20,561 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR HVY CHECK, LEVEL 2 CORROSION WAS FOUND ON FLOOR GUSSET AT RBL 22 AT FRAME 90. MAINTENANCE REMOVED AND REPLACED GUSSET IAW SRM 51-40-03. AIRCRAFT REMAINS OUT OF SERVICE FOR HVY CHECK COMPLETION.
